Skip to content
Oviatt Library

Oviatt Library Catalog

 
     
Uniform Title Journal of mathematics teacher education (Online)
Title Journal of mathematics teacher education [electronic resource].
Published Norwell, MA : Kluwer Academic Publishers, c1998-
Book Cover
Available Electronically:
Full text available from Springer Online Journals Complete    Jan. 01, 1998-
About This Resource  
Full text available from Kluwer Journals Collection    Jan. 01, 1998 - Oct. 31, 2005
About This Resource  
Full text available from Education Research Complete    June 01, 2000 - Oct. 10, 2013
About This Resource  

  
Frequency 4 issues a year, 2001-
Formerly 3 issues a year, 1998-2000
Publication Date Vol. 1, issue 1 (1998)-
Note Title from contents screen (publisher's Web site, viewed Feb. 3, 2004).
System Reqs Mode of access: World Wide Web.
Note Latest issue consulted: Vol. 7, issue 1 (Mar. 2004), viewed Feb. 3, 2004.
Subject Mathematics teachers -- Training of -- Periodicals.
Mathematics -- Periodicals.
Genre Electronic journals.
Key Title Journal of mathematics teacher education (Dordrecht. Online)
Additional Format Journal of mathematics teacher education 1386-4416
ISSN 1573-1820 1386-4416 1386-4416